Vol 26 No 2 (2021)

Vol 26 No 2 (2021)

Nonlinear Analysis: Modelling and Control
Published 2021-03-01

Articles

Venkatesan Nithya | Rathinasamy Sakthivel | Yong Ren
Resilient H-infinity filtering for networked nonlinear Markovian jump systems with randomly occurring distributed delay and sensor saturation
Abstract views 171 | Article downloads (PDF) 239
187-206
PDF
Lin Li | Donal O’Regan
Fourth-order elliptic problems with critical nonlinearities by a sublinear perturbation
Abstract views 108 | Article downloads (PDF) 151
227-240
PDF
Qiang Li | Guotao Wang | Mei Wei
Monotone iterative technique for time-space fractional diffusion equations involving delay
Abstract views 104 | Article downloads (PDF) 148
241-258
PDF
Aili Zhang | Shuang Liu | Yang Yang
Asymptotics for ultimate ruin probability in a by-claim risk model
Abstract views 91 | Article downloads (PDF) 121
259-270
PDF
Rong Hu | Mircea Sofonea | Yi-Bin Xiao
Tykhonov triples and convergence results for hemivariational inequalities
Abstract views 100 | Article downloads (PDF) 116
271-292
PDF
Xinguang Zhang | Lishan Liu | Yonghong Wu | B. Wiwatanapataphee | Yujun Cui
Solvability and asymptotic properties for an elliptic geophysical fluid flows model in a planar exterior domain
Abstract views 84 | Article downloads (PDF) 85
315-333
PDF
Muhammad Usman Ali | Ariana Pitea
Existence theorem for integral inclusions by a fixed point theorem for multivalued implicit-type contractive mappings
Abstract views 104 | Article downloads (PDF) 187
334-348
PDF
Wenwen Hou | Lihong Zhang | Ravi P. Agarwal | Guotao Wang
Radial symmetry for a generalized nonlinear fractional p-Laplacian problem
Abstract views 105 | Article downloads (PDF) 118
349-362
PDF
Marta Karaliutė | Kęstutis Dučinskas
Classification of Gaussian spatio-temporal data with stationary separable covariances
Abstract views 90 | Article downloads (PDF) 104
363-374
PDF